ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Gorla, Rama Subba Reddy and Shanmugam, Kumar and Kumari, Mahesh (1997) Nonsimilar solutions for mixed convection in non-Newtonian fluids along horizontal surfaces in porous media. In: Transport in Porous Media, 28 (3). pp. 319-334.

This list was generated on Fri Oct 23 19:37:03 2020 IST.